MAUDE Adverse Event Report: SKYTRON SKYTRON; 40" CARBON FIBER EXTENSION

SKYTRON SKYTRON; 40" CARBON FIBER EXTENSION
Model Number 4-030-40
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A skytron authorized representative visited the customer facility and confirmed that the carbon fiber extension is working as intended.Based on the skytron evaluation of the information that is available, determined that probable cause is not related to a device defect.
 
Event or Problem Description
A skytron authorized representative submitted a complaint describing an incident at a customer facility where a skytron carbon fiber extension detached from a surgical table while the surgeon was trying to re-position the patient.There was no patient injury reported as a result of the incident.

Brand Name
SKYTRON
Common Device Name
40" CARBON FIBER EXTENSION
Manufacturer (Section D)
SKYTRON
5085 corporate exchange blvd s
grand rapids MI 49512
Manufacturer (Section G)
CQ MEDICAL
1401 8th st se
orange city IA 51041
Manufacturer Contact
lex hejna
5085 corporate exchange blvd
grand rapids, MI 49512
6166562900
MDR Report Key21922447
Report Number1825014-2025-00001
Device Sequence Number4084914
Product Code FQO
UDI-Device Identifier10841736112714
UDI-Public10841736112714
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-030-40
Device Catalogue Number4-030-40
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown